PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 1 | 19-28
Tytuł artykułu

Some division theorems for vector fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with the problem of divisibility of vector fields with respect to the Lie bracket [X,Y]. We deal with the local divisibility. The methods used are based on various estimates, in particular those concerning prolongations of dynamical systems. A generalization to polynomials of the adjoint operator (X) is given.
Rocznik
Tom
58
Numer
1
Strony
19-28
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-09-18
poprawiono
1992-11-12
Twórcy
  • Jontkowa Górka 15a, 30-224 Kraków, Poland
Bibliografia
  • [1] E. Nelson, Topics in Dynamics, I. Flows, Princeton University Press, Princeton 1969.
  • [2] S. Sternberg, On the structure of local homeomorphisms of Euclidean n-space, II, Amer. J. Math. 80 (1958), 623-631.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.